Probability Theory and Mathematical Statistics - B. Grigelionis; J. Kubilius; H. Pragarauskas and V. Stalulevicius.
Metrika (1997)
- Volume: 46, page 91-91
- ISSN: 0026-1335; 1435-926X/e
Access Full Article
topHow to cite
topH.J., Roßberg.. "Probability Theory and Mathematical Statistics - B. Grigelionis; J. Kubilius; H. Pragarauskas and V. Stalulevicius.." Metrika 46 (1997): 91-91. <http://eudml.org/doc/186245>.
@article{H1997,
author = {H.J., Roßberg.},
journal = {Metrika},
pages = {91-91},
title = {Probability Theory and Mathematical Statistics - B. Grigelionis; J. Kubilius; H. Pragarauskas and V. Stalulevicius.},
url = {http://eudml.org/doc/186245},
volume = {46},
year = {1997},
}
TY - JOUR
AU - H.J., Roßberg.
TI - Probability Theory and Mathematical Statistics - B. Grigelionis; J. Kubilius; H. Pragarauskas and V. Stalulevicius.
JO - Metrika
PY - 1997
VL - 46
SP - 91
EP - 91
UR - http://eudml.org/doc/186245
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.